i had a seizure only once before 2 years, by the end of this march i will complete my 2 years of course. but i came to know that seizure medication should gradually reduced and then ceased.now i am using 300mg of volporate twice a day.how many days before the course should i reduce my tablets and then stop.
Did you find this post helpful?
|

User Profile
replied January 17th, 2011
Community Volunteer
Hi nottyk and welcome to ehealth: Talk to your physician and ask him/her when and if you should reduce your medication...It is possible that they will not want to do this at this time...Take care...

Caroline
|
Did you find this post helpful?
Must Read
Click here to learn more about what causes epilepsy and the different types of epilepsy. Start here to learn about the basics of this type of brain disorder. ...
Get the facts on epilepsy types. Identify signs & symptoms of epilepsy. We outline different types of epileptic seizures so you know when to seek help....
How can you know if you're having an epileptic seizure? We outline how doctors clinically diagnose epilepsy and other seizures here....